# SDR 06FDEA2228

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT I/B BORE FOUND CORRODED. CORROSION REMOVED AND   FOUND   EXCEED LIMIT AS PER CMM 57-52-04 PG. 621-622. ORIGINAL THK. 1.1565" FINAL 1.1895" MAX.   ALLOWABLE 1.150". FABRICATED BUSHING AND INSTALLED AS PER E.A.1-5750-97766.
